In the past I've stored my tablets in a tablet box, but recently I've been moved to Sodium Valproate which is stored in little vacuum sealed compartments, only to be removed just before taking.
Has anyone got any tips on storing these tablets in a way I can monitor taking them?
Apologies if this has been answered before. I'm on a cocktail of meds ,that don't work The neurologist took me off fycompa last thing at night & added extended release Sodium valproate ,300 mg then up to 500mg at night.I know all medications can cause balance & uncoordinated movements but since I've been on the 500 mg I' be had 4 falls ( not seizures) in as many months I have to be careful as I have osteopaenia. My clusters of partials have increased from 24 to 36 hours as well I have emailed… read more
I had my soduim low and my blood was very high and it is still very high mama is keeping a eye on it the family dr is keeping a eye on it he put me on medince for it the blood pruse was 150 i dontknow… read more
Hello! When taking more than 4 medications for the treatment of epilepsy, do you have a period between doses. I learned this yesterday from my neurologist for the first time in 23 years. Previously, when visiting professors of epileptology, they did not mention this reception to me. It is about A Valproate and Carbamazepine. In the instructions for carbamazepine it is mentioned that its use at the same time as valproate reduces the effect of valproate.
Let me just say that if people love you enough they will not allow you to push them away. If they get pushed away easily then they are not ones that understand what you are going through. Having… read more
I was 18 when I got pregnant & had my child. I had surgery in October & got pregnant in December. I was on Clobozam & still am but on more other medication now. The only thing I couldn't do was… read more
Many of my meds seem to be sodium based. When you're supposed to be on a low salt/low sodium diet this makes every meal a struggle.
I do write things down, make lists. Then lose the list or leave it home. (I've always been like that BTW.)
My 40 year old daughter with epilepsy broke her leg last year and they are taking her off sodium valproate as they think this has caused her fragile bones but unfortunately this is causing her to have more seizures
Thank you so much for the advice it is so re-assuring and helpful xx
My son, 14 years, had his first seizures last week, 2 within 24 hours. After EEG, he was diagnosed with Epilepsy. He was prescribed Epilim (sodium valproate), starting from 200mg a day. After some research I found this medication has very bad side effects. We are hesitated to give him that. We still don't believe that he has epilepsy and we will see some specialist. He's been at home since last week and would like to go back school next Monday.
Can anyone share with me your experience with Ep… read more
What on the eeg made them diagnose epilepsy? Many people have single episodic seizures for different reasons. A shame to start taking loads if medicine at age 14 because if one event. I would… read more
Has anyone been on Keppra and had Lamictal added? My son was fine up until last week he was at 75mg twice a day of lamictal and seemed to get a bit tired the second week after each dose increase but last week he was very tired and ended up missing school. He doesn’t seem to be getting any better his energy levels are so low. As of today he is at 100mg twice a day plus the usual 1500mg of Keppra twice a day. When I spoke to the epilepsy nurse at the start she said that Lamictal usually… read more
Hi I’ve had epilepsy for 35 years after my first son was born. It was the stress of carrying the baby brought it out
I had several different types of medications but unfortunately none of them them… read more
My husband who suffers from post stroke epilepsy ( luckily only has about 4 seizures a year now) has developed tremors and balance issues which has led the neurologist to think of Parkinsons disease. As he is taking sodium [[treatment:valproate:58869776ff2950217cf3b4a3]] as one of his AED's we are about to embark on a two month journey of eliminating the sodium [[treatment:valproate:58869776ff2950217cf3b4a3]] and replacing with [[treatment:Lamictal:5508b7fb6bcd61548000025f]]. Does anyone have… read more
Thanks for responding. After my original question and the change in medication from valproate to lamotrigine, the tremors have stopped, the balance issues have resolved in the main and he has had 2… read more
I don't know if this whoosing sound ,tinnitus, ringing in ear is a due to taking tegretol i've read that tegretol can cause this as a side effect.
I've been ignoring it as just a side effect but I'm confused as do I get it checked out I said if the whooshing sound came back I would and it has started yesterday.
Wondering if anyone has had this side effect with tegretol?